# SDR AALA201812039003

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 12,823 hours, 4,857 cycles
- System (JASC): 2612 · Fire Detection
- Part: Electronic Unit
- Part number: 473925
- Condition: Malfunctioned
- Location: Aft Cargo Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AT FL370, THE AFT CARGO FIRE LIGHT ILLUMINATED. DIVERTED, AN EMERGENCY WAS DECLARED, AND LANDED WITHOUT INCIDENT.  CONFIRMED NO FIRE. THE AIRCRAFT WAS GROUNDED. TAXIED TO THE GATE AND DEPLANED NORMALLY.   REPLACED AFT CARGO SMOKE ELECTRONIC UNIT IAW AMM 26-16-02.  INSPECTED ALL 6 AFT CARGO SMOKE DETECTORS. NO DEFECTS NOTED.
